Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Polynomial identities


Author: J. B. Roberts
Journal: Proc. Amer. Math. Soc. 11 (1960), 723-730
MSC: Primary 10.09
DOI: https://doi.org/10.1090/S0002-9939-1960-0122760-4
MathSciNet review: 0122760
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.09

Retrieve articles in all journals with MSC: 10.09


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0122760-4
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society